# SDR UALA2012102906176

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 51,588 hours, 6,463 cycles
- Engine: Pwa PW40903
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD INBOARD POSITION LIGHT INOP.  NO TIME.  REPLACED LAMP IAW MM, OPS CHECKS NORMAL.
